# SDR CA080922003

- Difficulty date: September 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,721 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Adapter
- Part number: 301114521
- Condition: Cracked
- Location: Rear Fuel Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LEAK TEST AFTER CLEANING LEAKAGE NOTED AT THE HEAD FUEL NOZZLE ADAPTER.
